| Model Number |
1000096 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge did not fit onto the pump.Reportedly, there was an o-ring from a previous cartridge on the pneumatic tap.The customer removed the o-ring and loaded a new cartridge to address the event.There was no reported adverse impact to the customer's blood glucose level.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.